# SDR 025291

- Difficulty date: October 16, 2003
- Submitted: October 18, 2003
- Operation: Air carrier
- Aircraft: N104CQ
- Make and model: Saab SF340A
- Aircraft serial: 340A104
- Engine: Ge CT79B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Stby Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4571 IN ROUTE FROM PIT TO LYH EXPERIENCED A STBY PITCH TRIM LIGHT IN FLT, CAPTAIN RETURNED TO PIT.
